PUBLICACIÓN
Skew t distributions via the sinh-arcsinh transformation
Rosco, J. F., Jones, M. C., Pewsey, Arthur
2011 TEST
Statistics and Probability (Q2), Statistics, Probability and Uncertainty (Q2)
JCR: 1.125
SJR: 0.993
CITAS
30
DOI
10.1007/s11749-010-0222-2
EID
2-s2.0-79960958754
ISSN
1133-0686
BIBTEX
@article{RID:0506170554554-5, title = {Skew t distributions via the sinh-arcsinh transformation}, journal = {Test}, year = {2011}, author = {Rosco, J. F. and Jones, M. C. and Pewsey, Arthur}, volume = {20}, number = {3}, pages = {630-652} }
AUTORES DE LA UEX
